About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 768364, 15 pages
http://dx.doi.org/10.1155/2012/768364
Research Article

Hopf Bifurcation of a Differential-Algebraic Bioeconomic Model with Time Delay

1Jiangsu Key Laboratory for NSLSCS, Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
2School of Science, Nantong University, Nantong 226008, China

Received 7 September 2012; Accepted 26 September 2012

Academic Editor: Junjie Wei

Copyright © 2012 Xiaojian Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojian Zhou, Xin Chen, and Yongzhong Song, “Hopf Bifurcation of a Differential-Algebraic Bioeconomic Model with Time Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 768364, 15 pages, 2012. doi:10.1155/2012/768364